Boundary value problems for Hermitian operators with gaps
Doklady Akademii Nauk, Tome 313 (1990) no. 6, pp. 1335-1340
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_313_6_a12,
author = {M. M. Malamud},
title = {Boundary value problems for {Hermitian} operators with gaps},
journal = {Doklady Akademii Nauk},
pages = {1335--1340},
year = {1990},
volume = {313},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_313_6_a12/}
}
M. M. Malamud. Boundary value problems for Hermitian operators with gaps. Doklady Akademii Nauk, Tome 313 (1990) no. 6, pp. 1335-1340. http://geodesic.mathdoc.fr/item/DAN_1990_313_6_a12/